# SDR FDEA201101200320

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 22,306 hours, 11,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: FXA5796011320100
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP RIB 25A UPPER RAD II OF THE HORIZ UPPER FLANGE CRACKED.  REPLACED WITH NEW RIB AND CHECK CONDITION NORMAL.  REP AIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
